# SDR IPXA2015071691196

- Difficulty date: July 4, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 89,578 hours, 15,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0184948
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CM/D,  FRAME BS 2231, STRINGER 16R, AREA HAS ONE HOLE FOUND CRACKED AT STRAP APPROXIMATELY 0.060" IN LENGTH RUNNING AFT.  FRAME REPAIRED IAW HX RI-53-60-10990, REV AND EO NT 5310-58028-A.  THIS IS A MAJOR REPAIR.
